MathSciNet Relay Station
MathSciNet bibliographic data
MR640231 (83a:31006) 31B05
Schiff, J. L. A uniqueness theorem for superharmonic functions in ${\bf R}\sp{n}$. Proc. Amer. Math. Soc. 84 (1982), no. 3, 362–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement